A 26-year-old female asked:
Disclaimer

can seroquel (quetiapine) cause gerd?

2 doctor answers
Dr. Lynne Weixel
36 years experience Clinical Psychology
Possibly, not often: GERD is not a common side effect but it has been reported. GERD is not unusual in our over-stressed society with modern day eating habits and this is especially true in people with emotional disorders. So, it could arise w/out Seroquel (quetiapine). Here's a lot of good advice: http://web-gerd.com/SelfHelp.htm Best wishes!
Answered on Aug 27, 2020
2
2 thanks
Dr. Heidi Fowler
25 years experience Psychiatry
Seroquel: "Abdominal pain, diarrhea, dyspepsia, dysphagia, gastroenteritis, gastroesophageal reflux disease (GERD)" have been noted in 1% to 10% of people taking Seroquel. It is categorized as "common". REF: https://www.drugs.com/sfx/seroquel-side-effects.html
Answered on Aug 27, 2020
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 78-year-old female asked:
Dr. Bernard Seif
40 years experience Clinical Psychology
Medication: may have a role here and be helpful. There are other tools. Consider seeing a mental health professional for stress management or anxiety management ... Read More
1
1 thank
A 25-year-old male asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
336 cases reported : www.ehealthme.com/ds/seroquel (quetiapine)/hair+loss could seroquel (quetiapine) cause hair loss? We studied 65, 391 seroquel (quetiapine) users from ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Laura Wuarin
24 years experience Psychiatry
Remember more: Sometimes people on certain medications experience nightmares. It can be that you awaken at different time and remember dreams more. It can also be re ... Read More
A 41-year-old member asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Yes, it can, but: It has been reported infrequently. More common is the scenario where a patient was switched from a medication that caused a lot of weight gain to sero ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month